Jump to content

Search the Community

Showing results for tags 'zoloft cold turkey'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I have read this forum a lot and thought I should post about my own experiences. I had written a long post with more personal details but I decided to stick with this more concise version. While benzo withdrawal is not the reason I’m posting, I feel I should include all psych drug experiences. In Dec 2018/Jan 2019 I was dealing with strong health anxiety and took lorazepam/Ativan at 1mg/day for about a month, and quickly developed a tolerance. Upon cessation I experienced extreme insomnia, palpitations, muscle twitches, extreme anxiety which I attempted to relieve with alcohol. Ended up in inpatient detox in Feb 2019 with Valium to relieve withdrawals from these substances and came out of detox without acute withdrawal symptoms. Was prescribed 50mg Trazodone for sleep while there as I feared further insomnia, I took the Trazodone for the next 8 months (Feb-Oct 2019). I did not notice any effect from the Trazodone except for helping me sleep (probably too much) and minor side effects such as dry mouth. My health anxiety resumed, coupled with a deep depression, and in April 2019 I was prescribed 100mg Zoloft (I regret not seeking therapy instead of taking drugs). Initially I improved quite a bit, was able to face my fears and get appointments and tests for the cause of my health anxiety, I ended up not having the condition I feared, and I was satisfied with this result and ready to move on with life. Was feeling good and positive. I, however, kept feeling “better” on the Zoloft and developed what I now recognize as hypomania, although I was unaware of it during the duration. I spent my savings, began to consume caffeine and marijuana in excessive quantities, attempted to change my identity (thought I was transgender, which I now don’t believe) and made risky decisions that cost me my job. Eventually, still unaware I was hypomanic, I made the decision to stop both Zoloft and Trazodone cold turkey in October 2019 mostly because I was “feeling good” and didn’t want to be on meds for the rest of my life. I didn’t notice any significant change for my first 1-2 months off the meds, maybe increased anxiety, but I felt capable of dealing with it. I remember feeling teary often but it was almost a liberating feeling, just felt like my mind returning to normal. I would say about 2 months after cold turkey (Jan 2020) I came into the state that I am currently in (Apr 2020), which has not changed significantly, i.e. I have not experienced windows or waves. My symptoms are: deep depression, constant anxiety (not extreme as it doesn’t manifest physically but it is always underlying), tinnitus, muscle twitches (mostly in legs), feeling emotionally numb/flat/anhedonic, irregular vowel movements, mild PSSD (decreased performance and libido, but still functional), reduced quality of sleep (harder to get to sleep, waking more frequently). I realize these are relatively mild WD symptoms and I am grateful for that, as well as the fact that I didn’t suffer strong acute withdrawals right after discontinuing. However, these delayed or post-acute withdrawals are strongly affecting my ability to live my life. I feel like I am living every day on repeat, worried about the same issues in my future and regretting the same decisions about my past, unable to make progress and unable to enjoy activities, social interaction, or other distractions. I am not using any mind altering substances and I am taking a multivitamin, fish oil, and a “sleep aid formula” supplement (small amounts of melatonin, l-Theanine, valerian root, magnesium, GABA etc). Although reinstatement and tapering are out of the question for me at this point, I guess I am here to see about the following things: 1. If it is known if a hypomanic reaction to an antidepressant affects the withdrawal syndrome at all (symptoms, duration etc) 2. I have read that marijuana and Zoloft or other SSRIs used together can have a “synergistic affect”, one thing I read said it can increase the amount of available SSRI in the blood. Is anything known about this, or does anyone have experience? I am wondering if this might also affect my withdrawal. 3. If the absence of a “windows and waves” pattern, or the fact that withdrawal didn’t set in until 2 months after cessation, might mean anything. Like if this is more of a new normal than a withdrawal syndrome. 4. If anything is known about how Trazodone may have affected this. I’m very familiar with SSRI withdrawal stories and have attributed most of my symptoms to the Zoloft use, but perhaps Trazodone is also contributing. 5. If anyone in a similar situation has had success with other supplements (I am aware that the site only “officially” recommends fish oil and magnesium) I guess that’s about it. I am 28 and hopeful to start feeling like myself again. I deeply regret using medications, they did pull me out of a dark place temporarily but I currently feel very stuck. I’m also aware that I could be experiencing PAWS from my alcohol, marijuana or caffeine use which I have all ceased in the last year after heavy use, or that this could be seasonal or situational, although it seems characteristic of medication withdrawal and is not quite like any other state I’ve found myself in in the past. Thanks for reading and best of luck to you all.
  2. GregaHelp

    GregaHelp

    Im getting help from a friend to write this, that lives far away, because I function very little. Mind working very poorly. Hello ! I have unbearable pain thru body and burning all over . Can't move much, legs kill me. Not self caring. I believe akathasia . I been on and off meds this year . I can't go on anymore like this . I have self harm and wanna not live. Mind working very poorly. Here is a rough med history, may have some inaccuracies, its hard to tell: 2019 January: Started Lexapro 5 mg to 10 for one month. then stopped 2019 February to middle of Mai maybe: Celexa 20mg, then 10mg, then 5mg, then stopped 2019 from July for 5 weeks: Zolof, 25 to 50mg, then stopped 2019 January until maybe late November: Klonopin 0.5mg, as needed. Then stopped. 2019 since maybe late November: On nothing. Now I can barely move, in unbearable pain daily through my body and feeling of burning all over. In crisis. It's unbearable. My head is not working right. Having impulsive ideas. Dont want to live. My family wants me back on some meds. May not have resources or ability to take very low doses with a scale. In very bad shape and not much support. Mind working very poorly.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy